Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Child had stomach flu, vomiting. Took medications. Smelly loose motions, feet, hand cold. What to do?

My 15 months old son had stomach flu yesterday and he did 4 times vomit. We went to hospital in emergency and dr. Gave him some medicine to stop the vomiting . And we came home didnt gave him milk for 12 hours . He had only pedialite which dr. Recommend us. But today he did poo twice morning and evening which was not normal , too smelly n was not hard, he didnt pee i think only once or twice today. Now his hands n feet are cold coz usually his hands and feet are very hot . What i do now tellme??
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Your child is having gastroenteritis which initially presented with vomitings. You continue pedialyte sips and consult your pediatrician for the specific management of loose motions as probiotic and antibiotic is some times required to treat gastroenteritis.
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor